Chuan Goh

Assistant Professor
 (414) 229-3395
 Bolton Hall 890


PhD, Economics, University of California, Berkeley
MA, Statistics, University of California, Berkeley
BSc (Hons.), University of Toronto

Research Interests

Econometric Theory and applications

Current Projects

“A New Robust and Consistent Estimator of the Conditional Density Function in Quantile Regression.” (with Juan Carlos Escanciano)

“Specification Analysis of Linear Structural Quantile Models.” (with Juan Carlos Escanciano)

“Efficient Semiparametric Detection of Changes in Trend.”

Selected Publications

Goh, S. (forthcoming). Simple Edgeworth approximations for semiparametric averaged derivatives. Economics Bulletin, 3(50), 1-8.
Escanciano, J., & Goh, S. (2014, January (1st Quarter/Winter)). Specification analysis of linear quantile models. Journal of Econometrics, 178(3), 495-507.
Goh, S. (2012, June). Design-adaptive nonparametric estimation of conditional quantile derivatives. Journal of Nonparametric Statistics, 24(3), 597-612.
Goh, S., & Knight, K. (2009, October (4th Quarter/Autumn)). Nonstandard Quantile-Regression Inference. Econometric Theory, 25(5), 1415-1432.